# SDR HEEA0011251

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Leaking
- Location: Eng Fuel
- Part time: 1,410 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP LEAKING AT SEAL DRAIN.
